# SDR UPS99830500

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, THE RT O/B SLOT LWR DOOR SKIN AT XS 475, IS DENTED AND CRACKED.  CUT THE DAMAGED AREA AND REPAIRED THE SKIN IAW SRM 57-2-0.
